RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 240, Number 5, Pages 1058–1061 (Mi dan41782)  

FLUID MECHANICS

The functional smoothing method in turbulence problems

M. A. Goldshtik, V. N. Shtern

Institute of Thermophysics Siberian Division USSR Academy of Sciences, Novosibirsk

Full text: PDF file (509 kB)

Bibliographic databases:

UDC: 532.517.4
Presented: . . 
Received: 04.01.1978

Citation: M. A. Goldshtik, V. N. Shtern, “The functional smoothing method in turbulence problems”, Dokl. Akad. Nauk SSSR, 240:5 (1978), 1058–1061

Citation in format AMSBIB
\Bibitem{GolSht78}
\by M.~A.~Goldshtik, V.~N.~Shtern
\paper The functional smoothing method in turbulence problems
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 240
\issue 5
\pages 1058--1061
\mathnet{http://mi.mathnet.ru/dan41782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0495669}
\zmath{https://zbmath.org/?q=an:0435.76037}


Linking options:
  • http://mi.mathnet.ru/eng/dan41782
  • http://mi.mathnet.ru/eng/dan/v240/i5/p1058

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019